# SDR SWAA011043

- Difficulty date: April 6, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 51,227 hours, 53,749 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544651
- Part serial: 2773T
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 4 L/E SLAT WOULD NOT RETRACT.  VISUALLY VERIFIED SLAT NOT RETRACTED. R&R SLAT ACTUATOR PER MM. OPS & LEAK CHECK GOOD.
